# SDR SWIA2019122747186

- Difficulty date: November 1, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Cover
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 271ALW HAS CRACKED WINDOW COVER        REMOVED AND REPLACED 271ALW REVEAL IAN CMM 25-23-02.
